Thanks for using the forum. I am happy to address your questions, and my answer will be based on the information you provided here. Please make sure you recognize that this forum is for educational purposes only, and it does not substitute for a formal office visit with a doctor.
Without the ability to examine and obtain a history, I can not tell you what the exact cause of the symptoms is. However I will try to provide you with some useful information.
In the majority of cases, muscle twitches are benign meaning that they are of no consequence and are not resulting from a serious cause. In such cases, the twitches may be related to anxiety/stress, caffeine, and often occur after recent strenuous activity or muscle over-use. It is important in such cases to reduce stress/anxiety levels and to reduce caffeine intake. Tremors of the hands can be physiological that is exacerbated by stress/anxiety and caffeine.
Benign fasciculation syndrome (BFS) is a condition in which there are involuntary twitches of various muscle groups, most commonly the legs but also the face, arms, eyes, and tongue. If the diagnosis is confirmed and other causes are excluded, it can be safely said that the likelihood of progression or occurrence of a serious neurologic condition is low.
When BFS is present but not particularly bothersome or disabling, treatment is not necessary. If severe and it requires treatment, there are a few medication options though this condition is not very common, and the research that has been done on its treatment is limited. Minimizing caffeine and stress, and treating anxiety if it is present, will improve your symptoms.
There is a surge of cortisol in the early morning. It is good that you have had a thorough workup for other causes of fasciculations (ALS, neuropathy, metabolic abnormalities – thyroid, calcium, etc).
Thank you for this opportunity to answer your questions, I hope you find the information I have provided useful, good luck.
I sent you a private e-mail, as I have the exact same symptoms, should be in your inbox. Thanks